Sleep - Clonazipam question from a newbie?
- 12 Jan 2013 by acura234
- 24 May 2015
- sleep disorders, sleep
Hi from a newbie. Like most members i'm forced to take meds to make me sleep. I take clonazipam 2mg. 2 tablets at bedtime otherwise I would never get any sleep with the pain I deal with in my entire upper back, shoulders & neck.
All resulting from extensive spinal surgery 3yrs. ago. The issue I have is with the drug is the dosage i'm on I'm not able to get any more than 4hr's sleep at any given time, then i'm wide awake & in pain once again. My Pharmasist even told me after I explained this that in most cases that's normally how long they last. My GP however keeps dragging his feet on the matter. It was only after me shouting at him " I need more sleep" he decided to send me to a Psychiatrist to be assesed for another medication. I need something to keep me out for at least 8 hrs. partly to avoid the pain. Does anyone else on Clonazipam get short changed on sleep like I mentioned? Thanks.
Added 12 Jan 2013:
I forgot to mention, I'm also on Zoloft 200mg. at bedtime also for mood swings & depression but that does nothing to help with sleep.
Hello acura234. Clonazepam is a long acting benzodiazepine. Perscribed more often than not for anxiety disorders. Your doctor might perscribe you a benzodiazepine created especially for sleeping. Restoril, Dalmane, Halcion are three that when taken, give most people a solid nights rest/sleep. Regards pledge
Hi... try this way... if you take 2+2 talets at night take 2mg. at bet time And when you awake in 4hrs tske the other 2mg and stay in bed till sleep comes again for couple hrs.
I take 2mg, one at bet time and 1mg add. when wake up at 4 am.I also like you sleep 4 hrs but discover this formula and get 3-4 hrs.
If you taking 4 mg of one dosis at the firts days will be little difficult. I hopr this work for you. Take care..
this is a long acting med that I was told by many psychiatrist that can work in your system up 2 8 hrs and I have heard it from not just one but lots of psychiatrist and pcp's... that is why they put me on it for the meds like xanax and ativan r short acting... so I don't think this pharmacist no's what he's talking about no disrespect... it could be in my opinion that the pain is waking u and it has nothing to do with the med..but I am not a doctor... I in my opinion would tell your psychiatrist what's happening and maybe he can do or try something differant... but truth of the matter u should be talking to someone as far as the pain if u r not already for I think in my opinion u r waking from that... just my opinion... best of luck... oh, forgot to say I take it as well and I have no problems with sleep unless I go into a state of mania...
Hi, have you tried/considered trying Melatonin? I found it very effective to aid sleep. It works better as it builds up in your system, the longer you take it, the more effective it is. There are no known interactions between this and the Zoloft that you take. If you try it, make sure you black out your bedroom at night, maybe wear a sleep mask as well, this will improve the action of it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 May 2010 • 1 answer
Posted 26 Nov 2011 • 1 answer
Posted 27 Sep 2015 • 2 answers
Posted 30 Nov 2015 • 2 answers
Posted 21 Feb 2016 • 5 answers